MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL
Model Number M00558440
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a cre wireguided dilatation balloon was used in an esophageal dilation procedure performed on (b)(6) 2022.During the procedure, it was noted that the balloon burst at 20mm which is 6 atm of pressure.No patient complications were reported as a result of this event; however, a serious injury and required intervention was noted.Boston scientific has been unable to obtain additional information regarding the event to date.
 
Additional Manufacturer Narrative
This event was reported via medwatch notification.The healthcare facility resides in the united states but all other information is unknown.Medwatch reference number: (b)(4).

Brand Name
CRE WIREGUIDED
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16029688
Report Number3005099803-2022-07599
Device Sequence Number17938109
Product Code FDT
UDI-Device Identifier08714729339373
UDI-Public08714729339373
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2025
Device Model NumberM00558440
Device Catalogue Number5844
Device Lot Number0030148544
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2022
Initial Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown